# SDR C2XA99IA280

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 12038594001
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3730 - THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IAW EMB120MM 32-31-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
